Preprints of the Keldysh Institute of Applied Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Keldysh Institute preprints:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Keldysh Institute preprints, 2015, 041, 15 pp. (Mi ipmp2004)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotics of $L_p$-norms of Laguerre polynomials and entropic moments of $D$-dimensional oscillator

A. I. Aptekarev, D. N. Tulyakov


Abstract: The asymptotics of the weighted $L_p$-norms of the Laguerre polynomials is determined for $n\to\infty$ and $p>0$. The result is motivated by calculations the entropic moments of the quantum-mechanical probability density of the highly-excited (Rydberg) states of $D$-dimensional oscillator.

Keywords: asymptotical analysis; orthogonal polynomials; information entropy.

Full text: PDF file (373 kB)
Full text: http:/.../preprint.asp?id=2015-41&lg=r
References: PDF file   HTML file
UDC: 517.53+517.9
Language:

Citation: A. I. Aptekarev, D. N. Tulyakov, “Asymptotics of $L_p$-norms of Laguerre polynomials and entropic moments of $D$-dimensional oscillator”, Keldysh Institute preprints, 2015, 041, 15 pp.

Citation in format AMSBIB
\Bibitem{AptTul15}
\by A.~I.~Aptekarev, D.~N.~Tulyakov
\paper Asymptotics of $L_p$-norms of Laguerre polynomials and entropic moments of~$D$-dimensional oscillator
\jour Keldysh Institute preprints
\yr 2015
\papernumber 041
\totalpages 15
\mathnet{http://mi.mathnet.ru/ipmp2004}


Linking options:
  • http://mi.mathnet.ru/eng/ipmp2004
  • http://mi.mathnet.ru/eng/ipmp/y2015/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Aptekarev, D. N. Tulyakov, “Asymptotics of $L_p$-norms of Laguerre polynomials”, Russian Math. Surveys, 70:5 (2015), 955–957  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Препринты Института прикладной математики им. М. В. Келдыша РАН
    Number of views:
    This page:180
    Full text:65
    References:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021